# SDR PNSA060204

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 22,494 hours, 25,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 7256100502
- Part serial: 21269
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE CREW GOT A WARNING OF RIGHT FRONT WINDSHIELD.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND AN UNEVENTFUL LANDING WAS MADE.  MX FOUND A CRACK FROM THE LT EDGE OF WINDOW TO THE RIGHT HAND EDGE OF THE WINDOW.  WINDSCREEN WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
